MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP REV 5IN1 CUT BLK SZ4; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 SIG HP REV 5IN1 CUT BLK SZ4; KNEE INSTRUMENT/TRIAL
Catalog Number 201103003
Medical Device Problem Codes Disassembly (1168); Difficult to Remove (1528); Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a headed pin got stuck inside a size 4 hp revision 4 in 1 cutting block with 8 mm augment on it.Pulled pin from bone with plyers.
 
Additional Manufacturer Narrative

Brand Name
SIG HP REV 5IN1 CUT BLK SZ4
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6773200
Report Number1818910-2017-22324
Device Sequence Number132471
Product Code HTZ
UDI-Device Identifier10603295081241
UDI-Public10603295081241
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103003
Device Lot NumberSO2008645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer08/28/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date08/30/2017
Patient Sequence Number1